# SDR 05FDEA03542

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FOUND STA 595 LT SIDE X-95 CORROSION ON POTABLE WATER SYSTEM   ATTACHMENT.  ACCURATELY POLISHED AREA ON SUPPORT AND BULKHEAD IAW MM 12-22-01-7 PERFORMED VISUAL INSPECTION ON AREA FOUND LIGHT CORROSION ON SUPPORT CLAMP REMOVED CORROSION IAW SRM 51-21-01 PAR 34 VOL 2.  ORIGINAL THK MATERIAL IS .100'' REMAIN MATERIAL THK IS .081''.  MATERIAL REMOVED IS WITHIN LIMITS IAW SRM 53-00-01 FIG 1B VOL 1.   PROTECTED REWORKED AREA IAW SRM 51-21-01 PAR 31-24 VOL 2.
